L.C. – Oregon
Describe the symptoms and the timeline of the reaction.
I had no health issues prior to the vaccine. I received the Pfizer Vaccine in January and two weeks later in February. Within 5 days my heart beat started to miss like every 3rd beat. It felt like an elevator dropping, or shortness of breath. Soon my heart was beating at only 35 beats per minute, half of where it is normally. I had tunnel vision from sitting. standing I had to hold on to something. Went to the ER where I was hooked up. They couldn't see anything but my Blood Pressure was above 190/100. They ""Slammed"" it down with an injection of something. I continued to have a missing beat and often lasting for many hours, including while sleeping, it would wake me. After the second dose of Vaccine, within days I was again struggling to remain conscious. I checked my pulse and I couldn't feel one. I pounded on my chest to make my heart beat. It seemed to work, my wife took me to the ER again and again they didn't find anything. I was given a Zio Patch to monitor my heart Rhythm. My Sinus Rhythm was racing so fast my heart could not keep up. My HR would slow, but pounded with each beat it could. I told my doc that it started after the Vaccine but was told that the Vaccine couldn't be the cause. I was guessing maybe the vaccine triggered new sensitivities or an allergic reactionsto something because it occurred after a meal. It is now 5 months since and I still have at least one episode per day. I've discovered the medical term is Myocarditis which describes what I'm experiencing. I'm doing better but this really scared us.
-L.C. - Oregon"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.